# SDR JGVR20170613001

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 13,089 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Pulled
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD ISLAND LOWER WING TRAILING EDGE SKIN HAS NINE SMOKING RIVETS, FIVE PULLING THROUGH. REPAIRED IAW REPAIR DEFINITION.
